Thursday, October 22, 2009

Finally some RESEARCH into Benzos and PTSD!

My fellow Versed/Midazolam sufferers regularly comb the internet for insightful (and sometimes horrifying) articles on the poison that created PTSD in us and basically ruined our lives. Here are 2 articles that seem to point DIRECTLY to the medical personnels' precious Versed. The same drug that medical people just LOVE is causing mental disorders later in the patients they are purporting to help! Finally some scientists and doctors are looking into this. We are all pointing our fingers at one particular drug as the source of our anxiety and mental problems and have been summarily dismissed as psychos by the medical community. It WILL be proven that the use of Versed DID cause our problems. The medical community needs to revert back to the pre Versed days as quickly as possible. No longer will you be able to pretend that Midazolam is harmless and beneficial for patients. YOU LIKE IT, it is causing us unimaginable suffering for years after the fact! Here are the links;

This one is entitled "Are we causing PTSD with our current sedation practices?" The weird thing for me is that the word "sedation" is now used to describe amnesia. If we were just sedated, by the non medical description of the word, would we be getting PTSD? Or is the drug itself altering our brain in an unacceptable (to IT) way and creating anxiety over it's use in any minute amount? We are finally going to get some studies! I have offered over and over to have brain scans to help determine which part of my brain is sending out the signals about Versed. Since I have never had an anxiety disorder before, I would like to know! They can't GIVE me this drug again, but whatever it did is still reverberating around in my head... Are We Causing PTSD with Our Current Sedation Practices? North America > United States from

Here is the second recent article which seems to be admitting that Versed/Midazolam is the culprit, despite the screams of denial from medical practitioners! Sedatives may slow recovery from trauma - health - 01 October 2009 - New Scientist

Thanks, Paula

No comments:

Post a Comment